MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Insufficient Device Problem Information (3190); Data Problem (3196)
Health Effect - Clinical Codes Incontinence (1928); Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient with an implanted neurostimulator (ins) for urinary dysfunction/sacral nerve stim and gastrointestinal/pelvic floor therapy.It was reported that the reason for the call was patient reported therapy issue.The patient stated that they had a fall in the driveway after receiving the implant in 2020, and the ins had been working well until this year.The patient mentioned that the communicator battery would drop over 2 to 3 hours.The patient confirmed that they charged the ins to 100% a day before.The patient confirmed that they had not consulted their hcp and stated they were making adjustments themselves with the help of their daughter, who is a nurse.The agent sent a replacement request to repair for the communicator and transferred the call to hcit to address the handset issue.The patient was redirected to their healthcare provider to further address the issue. upon further review, the patient mentioned that they do not know if the ins was getting weak, gradually going down, or shutting off and causing them to urinate all over themselves.The patient stated that when they connected to the ins, they saw that they were in program 6 at 0.6 ma, and it jumped down to 0.5 ma without them pressing the down button.The patient described it as "like it has a mind of its own." the patient also confirmed that they plug in the communicator after using it instead of turning it off because they do not want the communicator to die on them, so they keep it charged all the time.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50535903
Report Number3004209178-2026-14737
Device Sequence Number12252957
Product Code EZW
UDI-Device Identifier00763000203849
UDI-Public(01)00763000203849(17)211214
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age71 YR
Patient SexFemale